American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E81) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Stefan Papadima and Laurentiu Paunescu. Closed manifolds coming from Artinian complete intersections. Trans. Amer. Math. Soc. 359 (2007) 2777-2786. MR 2286055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Detlev W. Hoffmann and Ahmed Laghribi. Quadratic forms and Pfister neighbors in characteristic 2. Trans. Amer. Math. Soc. 356 (2004) 4019-4053. MR 2058517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Florian Deloup. Linking forms, reciprocity for Gauss sums and invariants of 3-manifolds. Trans. Amer. Math. Soc. 351 (1999) 1895-1918. MR 1603898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Detlev W. Hoffmann. On quadratic forms of height two and a theorem of Wadsworth. Trans. Amer. Math. Soc. 348 (1996) 3267-3281. MR 1355298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kazimierz Szymiczek. Witt equivalence of global fields. II. Relative quadratic extensions . Trans. Amer. Math. Soc. 343 (1994) 277-303. MR 1176087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David B. Leep and Adrian R. Wadsworth. The transfer ideal of quadratic forms and a Hasse norm theorem mod squares . Trans. Amer. Math. Soc. 315 (1989) 415-432. MR 986030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jón Kr. Arason, Richard Elman and Bill Jacob. The graded Witt ring and Galois cohomology. II . Trans. Amer. Math. Soc. 314 (1989) 745-780. MR 964897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert W. Fitzgerald. Quadratic forms of height two . Trans. Amer. Math. Soc. 283 (1984) 339-351. MR 735427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1